Alert archive / Minnesota / Small Craft Advisories in 2021
Small Craft Advisory 82, NWS Duluth, MN
NWS Duluth, MN issued this small craft advisory at Oct 31, 2021, 3:54 AM CDT. It took effect at Oct 31, 2021, 3:00 PM CDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2021, 3:54 AM CDT (08:54 UTC)
- In effect from
- Oct 31, 2021, 3:00 PM CDT
- Expired
- Nov 1, 2021, 10:02 PM CDT
- In force
- 31 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted.
380 WHUS73 KDLH 310854 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 354 AM CDT Sun Oct 31 2021 LSZ143>145-312100- /O.EXP.KDLH.SC.Y.0081.000000T0000Z-211031T0900Z/ /O.NEW.KDLH.SC.Y.0082.211031T2000Z-211101T2100Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI- 354 AM CDT Sun Oct 31 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM CDT MONDAY... * WHAT...West winds 10 to 15 kt with gusts up to 30 kt and waves 1 to 3 ft expected. * WHERE...Silver Bay Harbor to Two Harbors MN, Two Harbors to Duluth MN and Duluth MN to Port Wing WI. * WHEN...From 3 PM this afternoon to 4 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-140>142-146>148-150-312100- /O.EXT.KDLH.SC.Y.0081.000000T0000Z-211101T2100Z/ Chequamegon Bay-Bayfield to Oak Point WI- Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Port Wing to Sand Island WI-Sand Island to Bayfield WI- Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 354 AM CDT Sun Oct 31 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and waves 3 to 6 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 4 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
7 follow-up statements
454 WHUS73 KDLH 311412 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 912 AM CDT Sun Oct 31 2021 LSZ143>145-010215- /O.CON.KDLH.SC.Y.0082.211031T2000Z-211101T2100Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI- 912 AM CDT Sun Oct 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM CDT MONDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft expected. * WHERE...Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors MN. * WHEN...From 3 PM this afternoon to 4 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-140>142-146>148-150-010215- /O.CON.KDLH.SC.Y.0081.000000T0000Z-211101T2100Z/ Chequamegon Bay-Bayfield to Oak Point WI- Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Port Wing to Sand Island WI-Sand Island to Bayfield WI- Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 912 AM CDT Sun Oct 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 4 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 4 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
643 WHUS73 KDLH 312041 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 341 PM CDT Sun Oct 31 2021 LSZ143>145-010845- /O.CON.KDLH.SC.Y.0082.000000T0000Z-211101T2100Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI- 341 PM CDT Sun Oct 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY... * WHAT...West winds 10 to 15 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors MN. * WHEN...Until 4 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-140>142-146>148-150-010845- /O.CON.KDLH.SC.Y.0081.000000T0000Z-211101T2100Z/ Chequamegon Bay-Bayfield to Oak Point WI- Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Port Wing to Sand Island WI-Sand Island to Bayfield WI- Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 341 PM CDT Sun Oct 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 4 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 4 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
270 WHUS73 KDLH 010257 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 957 PM CDT Sun Oct 31 2021 LSZ143>145-011500- /O.CON.KDLH.SC.Y.0082.000000T0000Z-211101T2100Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI- 957 PM CDT Sun Oct 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY... * WHAT...West winds 10 to 15 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors MN. * WHEN...Until 4 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-140>142-146>148-150-011500- /O.CON.KDLH.SC.Y.0081.000000T0000Z-211101T2100Z/ Chequamegon Bay-Bayfield to Oak Point WI- Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Port Wing to Sand Island WI-Sand Island to Bayfield WI- Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 957 PM CDT Sun Oct 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 4 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 4 PM CDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
419 WHUS73 KDLH 010922 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 422 AM CDT Mon Nov 1 2021 LSZ143>145-012130- /O.EXT.KDLH.SC.Y.0082.000000T0000Z-211102T0800Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI- 422 AM CDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CDT TUESDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors MN. * WHEN...Until 3 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-140>142-146>148-150-012130- /O.EXT.KDLH.SC.Y.0081.000000T0000Z-211102T0800Z/ Chequamegon Bay-Bayfield to Oak Point WI- Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Port Wing to Sand Island WI-Sand Island to Bayfield WI- Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 422 AM CDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 4 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 3 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
899 WHUS73 KDLH 011435 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 935 AM CDT Mon Nov 1 2021 LSZ143>145-020245- /O.CON.KDLH.SC.Y.0082.000000T0000Z-211102T0800Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI- 935 AM CDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors MN. * WHEN...Until 3 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-140>142-146>148-150-020245- /O.CON.KDLH.SC.Y.0081.000000T0000Z-211102T0800Z/ Chequamegon Bay-Bayfield to Oak Point WI- Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Port Wing to Sand Island WI-Sand Island to Bayfield WI- Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 935 AM CDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 3 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 3 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
123 WHUS73 KDLH 012057 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 357 PM CDT Mon Nov 1 2021 LSZ143>145-020800- /O.CON.KDLH.SC.Y.0082.000000T0000Z-211102T0800Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI- 357 PM CDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT TUESDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt. * WHERE...Two Harbors to Duluth MN, Duluth MN to Port Wing WI and Silver Bay Harbor to Two Harbors MN. * WHEN...Until 3 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ121-140>142-146>148-150-020800- /O.CON.KDLH.SC.Y.0081.000000T0000Z-211102T0800Z/ Chequamegon Bay-Bayfield to Oak Point WI- Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Port Wing to Sand Island WI-Sand Island to Bayfield WI- Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 357 PM CDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 1 to 4 ft. * WHERE...Portions of Lake Superior. * WHEN...Until 3 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
494 WHUS73 KDLH 020302 MWWDLH URGENT - MARINE WEATHER MESSAGE National Weather Service Duluth MN 1002 PM CDT Mon Nov 1 2021 LSZ143>145-020415- /O.CAN.KDLH.SC.Y.0082.000000T0000Z-211102T0800Z/ Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI- 1002 PM CDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Gusty northwest winds are expected to ease and waves will subside. $$ LSZ121-140>142-020415- /O.CAN.KDLH.SC.Y.0081.000000T0000Z-211102T0800Z/ Chequamegon Bay-Bayfield to Oak Point WI- Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- 1002 PM CDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Gusty northwest winds are expected to ease and waves will subside. $$ LSZ146-148-021200- /O.EXT.KDLH.SC.Y.0081.000000T0000Z-211102T1200Z/ Port Wing to Sand Island WI-Oak Point to Saxon Harbor WI- 1002 PM CDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 3 ft. * WHERE...Port Wing to Sand Island WI and Oak Point to Saxon Harbor WI. * WHEN...Until 7 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$ LSZ147-150-021500- /O.EXT.KDLH.SC.Y.0081.000000T0000Z-211102T1500Z/ Sand Island to Bayfield WI- Outer Apostle Islands Beyond 5 NM from Mainland- 1002 PM CDT Mon Nov 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT TUESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft. * WHERE...Sand Island to Bayfield WI and Outer Apostle Islands Beyond 5 NM from Mainland. * WHEN...Until 10 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Anyone operating a smaller vessel should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 12:54 AM CDT, 3 hours earlier.
Area forecast discussion, Oct 31, 12:54 AM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Duluth MN
1254 AM CDT Sun Oct 31 2021
.DISCUSSION...(This evening through Friday)
Issued at 406 PM CDT Sat Oct 30 2021
Summary: A cold front will pass through this afternoon and
evening, bringing a period of clouds tonight and gusty northwest
winds. Cool air moving in behind the front will bring slight
chances for light rain or snow showers Sunday and early next week,
mainly along the International Border and portions of the South
Shore. Cool temperatures will remain in place for most of the week
with some warmer weather by the end of the week.
Visible satellite, radar, and observations show a quick-moving
cold front passing across northern Minnesota this afternoon.
Rainfall reports have been sparse despite some notable radar
echoes, which is a reflection of dry air near the surface as
indicated by temp/dew point spreads around 10 degrees this
afternoon. Any rainfall amounts will be very light as the front
passes through. Winds will quickly change from southwesterly to
northwesterly as the front passes through, with gusts from 20 to
near 30 mph tonight through Sunday across the region. Some areas
may see skies clear a bit after the front passes through later
this evening for a few hours, especially across the Brainerd Lakes
areas, but low-level clouds are expected to redevelop tonight into
Sunday due to low-level mixing and added moisture from upstream
large lakes such as Lake Winnipeg and Lake of the Woods.
Some light lake-effect rain or snow showers will be possible
tonight and Sunday along the International Border, with better
chances for light snow showers Sunday night into Monday morning.
A dusting of light snow accumulation is possible for a few places
along the International Border Monday morning, mainly downwind of
Lake of the Woods. Light lake-effect precipitation will be
possible for portions of the South Shore as well, mainly east of
Ashland, but wind trajectories will not be favorable with winds
being more west than north, so only light precipitation is
expected Sunday and early next week. A broad upper-level trough
will support the light precipitation chances and cloud cover
through the early week. Additional short waves mid-week will
reinforce the cool air mass, though some drier air and high
pressure will likely result in more sunshine mid- to late-week.
The broad upper-level trough over eastern portions of the US and
Canada will move east of the region on Thursday with southerly
return flow developing as high pressure settles over the Great
Lakes and northeastern US. Warmer temperatures will be possible
late-week into next weekend.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1241 AM CDT Sun Oct 31 2021
A cold front is moving through the terminals this evening. Winds
are northwest with gust up to 30 kts near the front. MVFR
ceilings move in behind the front with isolated shower activity.
Expecting MVFR stratocumulus to develop during the early morning
hours along with a few showers that may be a rain/snow mixture.
&&
.MARINE...
Issued at 406 PM CDT Sat Oct 30 2021
Southwesterly winds this afternoon will become northwesterly this
afternoon and evening as a cold front passes through. Wind speeds
will increase fairly quickly behind the front from west to east
with gusts to around 25 to 30 knots for all nearshore zones
tonight. Small Craft Advisories are in effect. As winds become a
bit more northerly Sunday morning, wind speeds will decrease a bit
near the Twin Ports with gusts to 20 knots, while remaining
stronger elsewhere. Winds will likely increase again Sunday
afternoon, and additional Small Craft Advisories may be needed.
Gusty winds will remain through Sunday night, with wind speeds
and gusts decreasing a bit on Monday. In addition to the wind,
wave heights will increase to 4 to 7 feet along the Apostle
Islands and parts of the Bayfield Peninsula tonight through Sunday
night. A few showers of rain or snow will be possible Sunday
through Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 34 42 29 39 / 10 10 0 0
INL 32 40 27 37 / 10 20 20 20
BRD 32 42 27 40 / 0 0 0 0
HYR 34 43 25 41 / 10 10 0 0
ASX 35 45 28 43 / 10 10 10 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory until 10 PM CDT this evening for LSZ121-
140>142-146>148-150.
Small Craft Advisory until 4 AM CDT early this morning for
LSZ143>145.
&&
DISCUSSION...JDS
AVIATION...Wolfe
MARINE...JDSHazardous weather outlook, Oct 30, 10:17 AM CDT, 17 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 1017 AM CDT Sat Oct 30 2021 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-311030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 1017 AM CDT Sat Oct 30 2021 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Skywarn spotter activation will not be needed today or tonight. LSZ121-140>148-150-311030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- Outer Apostle Islands Beyond 5 NM from Mainland- 1017 AM CDT Sat Oct 30 2021 This Hazardous Weather Outlook is for portions of Lake Superior and the Nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight Strong northwest winds are expected over western Lake Superior tonight. A small craft advisory is in effect for all of the nearshore waters of western Lake Superior. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong northwest winds will continue over western Lake Superior Sunday through Sunday evening. A small craft advisory is in effect. Gusty northwest winds may create hazardous conditions for small craft Monday. GSF More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
Nearby
Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.